I have not been feeling ok laterly, where I have been experiencing constant trembling sensation in my body. I have really hard time sleeping at night, due to the trembling sensation that I tend to exprience all the time... I feel as if there is some kind of electric current going through my body,, that I cannot control... I do not not what to do.. Also I have used lexilum (Bromazepam) that one of my friends recommened, that relieves anxiety and worry, and relaxes muscles as well. I did not go see my doctor about this condition, since every time i thought that my state of feeling will improve,, but it didn't. Please if anybody can offer any kind of suggestion/advice, it would be greatly appreciated...... I do not even know if this is some kind of anxiety,, since i have been expriencing these sympoms every day over the past year.....
since it has been a year it's definitley time to see the dr. to rule out anything else but sounds like stress . A check up will give you peace of mind and your symptoms will get better just from that. God Bless
Does the trembling start in your chest and then travel out into your body? I got one very bad such experience that lasted over an hour a week and a half ago, and I have been feeling this quivering almost daily since - as I am falling asleep (though nothing intense like the first time - see my posting "Strange New Quivering Sensation")
Yes, I have the same thing. My dr. said it was adrenaline rushes. Starts in my chest and radiates outward, my nose begins to run immediatley. I take zoloft, a beta blocker and I have atavan for emergenies. Nothing helps - well that's not entirely true, enough vodka will stop it.
When on Zoloft you shouldn't be drinking. I have been on it for years. You can make yourself really sick. I have the same combo as you. Use your Atavan and not alcohol. You don't want to shorten your life. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.